Thanks, i have not given up just taking a breather. i have distroyed my family finacialy, this last trip took what was left n then some. i can not keep going to drs.. it looks like we might have to file, things are just mounting way to up there. Have talked with the endo dr. at mayo more in depth n the reasoning on waiting is as followes. the meds are to see if they make me feel better, if i feel better than the paras r my problem. if i do not do well on the meds. then the quest is still on going, even if it as i react to meds, will have to keep searching......during this time i have been fighting a lower bacteria vaginosis, it flared up really bad in mn. as i had 4 test that needed me to fast from 7 pm till the next morning around 9 am no food or drink that included no water one test the last one before we left i had to go till 1 pm so nedless to say i got a uti n that flared up. called my allergist told him the situtation n he wanted to give me a antibiotic nitro something but said take alot of cranberry n call me when we got home. so i did n when we hit west yellowstone i was in extreme pain n had blood. call my allergist n him n his sectretary said to try keflex but told me the other name, they called it in. well i thought man that name sound familiar. its the last antibiotic i took (keflex) it tore up my insides 2000mg a day for 10 days it gave me gastritis vagintitis n it messed up my coloin n my intestines, in fact my intestines are still sick i have ibs n divica something now n my stomach is about fixed. so called him back the next day, oh story in west yellowstone i got those pills that take the pain away for uti. it states do not take if ur sensitive to perservitives or dyes, u don't care when ur in so much pain, i took it n yes i was a jittery mess for a few days, my partial reactions to meds. they always make me jittery, like crawling out of my skin, but back to telling him i do not want to take the ksflex n did a reminder. i said test me n lets see what i can take....he told me there no test that will give him these answers it trial n error an i'm to keep a diary on my meds. so was told to try a small dose n see, well not good luck for me again, my insides burn, my stomache n my intestines n i have this numbness in feet n hands, n burning sensations in a few places n not sure if its the keflex or the B.V. i have taken urine test strip test n only shows possitive for leuckcyts no nitrates. but here i go again back to my GP.dr. as i have not had time to find a different one yet. they wanted me to try this ointment last time, asked what was the bad of it,,,,told me blister in the private place, i said no way not chancing it, but i think it has went to pelvic inflammitory disease now. so now what do i do..... The ent dr. at the mayo says i am allergic to the perservatives like you texgranny. Are there any antibiotics out there perservative free, does any one have any answers that could please help me, how do i find perservative free drugs, n a dr. that will be helping me in that quest, i hate reacting, my immune system is so high right now they put this tube in my nose for a stomache test over night n all it did was run with a ton of mucus, the nurse said my immune system is very very over active. I have been doing the yogurt n probiotics for the BV. but it helps but does not go away.....n now i have to start all over because of the keflex.....i feel terrible inside......I thank u guys for all your kind words n support. My family like in laws n sis n bros. do not want to hear about me any more.....my kids are pretty good but the rest think enough enough......I have heard thru the grape vine that even the one i thought was helping me ....feels that this is more in my head.....i don't get it... i am 48 years old never go to the dr. just when needing to n to have babies... n the needing to was only when i abosolutly needed to. and hear i get sick n sicker n sicker where i know i was dying, my body was so sick from all the drugs n antibiotic n the sedation for a endoscope my body could not function i was having tingles surges , numbness burning sensations lost 20 pounds, stomache was bleeding my head i could not hear or sleep the zantac closed my ears n my throat my ears still plug alot now, bone pain n pee alot...... so needless to say my life for a year..... n now i am crazy n its in my head me a person who hates to see drs. as i would always be sick after seeing them....now i know why...... i 'm sorry i'm rabbling n extremely upset . just thanks for everything..... do not know what is to come of me.....surgery might not even be an option as i was informed there are perservatives in calcium subliments....also sry for the spelling upsets n can not think well. but i thank thank you for being here. but i;m just going to sit back for abit, n hope they don't kill me off with a new drug. will keep you posted. but like i have said before if u don't hear from me, i did not make it thru this, just say a prayer....i hope to dear god this helps just one person my story on here........ you are not crazy when you react to medications n yes u can be very sick at time with low calcium n pth......i just do not know for sure if its one or the other or both making me feel this way. GOD BLESS YOU ALL!!!!!!!! E.